A service provided by the WU Library and the WU IT-Services

Discrete Nodal Domain Theorems

Davies, Brian E. and Gladwell, Graham M. L. and Leydold, Josef and Stadler, Peter F. (2000) Discrete Nodal Domain Theorems. Preprint Series / Department of Applied Statistics and Data Processing, 36. Department of Statistics and Mathematics, Abt. f. Angewandte Statistik u. Datenverarbeitung, WU Vienna University of Economics and Business, Vienna.

Download (246Kb) | Preview


We give a detailed proof for two discrete analogues of Courant's Nodal Domain Theorem. (author's abstract)

Item Type: Paper
Additional Information: published in: Linear Algebra and its Applications 336(1-3), pp. 51-60, 2001
Keywords: Graph Laplacian / Courant nodal domain theorem
Divisions: Departments > Finance, Accounting and Statistics > Statistics and Mathematics
Depositing User: Repository Administrator
Date Deposited: 10 Jul 2006 12:41
Last Modified: 14 Sep 2010 22:14
URI: http://epub.wu.ac.at/id/eprint/976


View Item